应用数学学报
首页  |  期刊介绍  |  编 委 会  |  投稿指南  |  期刊订阅  |  广告服务  |  相关链接  |  下载中心  |  联系我们  |  留言板
 
应用数学学报 英文版  
   
   
高级检索 »  
应用数学学报  1995, Vol. 18 Issue (4): 528-539    DOI:
论文 最新目录 | 下期目录 | 过刊浏览 | 高级检索  |   
三维系统周期轨道的分支
韩茂安
山东矿业学院数学系 泰安271019
BIFURCATION OF PERIODIC ORBITS FOR THREE DIMENSIONAL SYSTEMS
HAN MAOAN
Department of Mathematics.Shandong Mine Institute, Tai'an 271019
 全文: PDF (522 KB)   HTML ( KB)   输出: BibTeX | EndNote (RIS)      背景资料
摘要 本文研究三维系统的一类非双曲周期轨道在小扰动下产生周期轨道的问题,并对一类较特殊的系统给出了判别周期轨道存在的具体条件.此外,还给出了具体的应用例子.
服务
把本文推荐给朋友
加入我的书架
加入引用管理器
E-mail Alert
RSS
作者相关文章
韩茂安
关键词周期轨道   分支     
Abstract: In this paper we investigate the bifurcat,in problem of periodic orbits near a type of nonhyperbolic periodic orbits of a three dimensional system. For a system of a special form, we obtain certain concrete conditions concerning with the existence of bifurcating periodic orbits. As an application, an example is given.
Key wordsPeriodic orbit   bifurcation   
收稿日期: 1993-04-13;
基金资助:国家自然科学基金煤炭留学回国基金
引用本文:   
韩茂安. 三维系统周期轨道的分支[J]. 应用数学学报, 1995, 18(4): 528-539.
HAN MAOAN. BIFURCATION OF PERIODIC ORBITS FOR THREE DIMENSIONAL SYSTEMS[J]. Acta Mathematicae Applicatae Sinica, 1995, 18(4): 528-539.
 
[1] J.K.Hale.常微分方程,北京:人民教育出版社,1980
[2] 叶颜谦等.极限环论(修订版),上海:上海科技出版社,1984.
没有找到本文相关文献
  版权所有 © 2009 应用数学学报编辑部   E-mail: amas@amt.ac.cn
京ICP备05002806号-9